Alert archive / Louisiana / Flash Flood Warnings in 2024

Flash Flood Warning 2, NWS New Orleans, LA

January 8, 2024Saint Tammany Parish, Louisiana; Hancock County, Mississippi

NWS New Orleans, LA issued this flash flood warning at Jan 8, 2024, 5:18 PM CST for Saint Tammany Parish, Louisiana; Hancock County, Mississippi. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 8, 2024, 5:18 PM CST (23:18 UTC)
Expired
Jan 8, 2024, 7:59 PM CST
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Saint Tammany Parish, LA, Hancock County, MS

What was reported inside it

TimeReportWhereRemark
Jan 8, 5:40 PM CSTFLASH FLOOD5 Nnw Lacombe, LASeveral inches of water across I-12 between Covington and Slidell.
Jan 8, 5:52 PM CSTFLASH FLOODPearl River, LAPublic reports quarter-sized hail in Pearl River in St Tammany Parish.
Jan 8, 6:00 PM CSTFLASH FLOOD1 Nne Mandeville, LASeveral reports on social media of flooding over roadways and ~3-6 inches of water over roadways.
Jan 8, 6:00 PM CSTFLASH FLOOD4 Wnw Lacombe, LASeveral reports of street flooding and 3-6 inches of water over Hwy 190 in Mandeville/Covington.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.3 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2024-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2024-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 393 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
393 m²/s²
0-3 km storm-relative helicity
517 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

883 
WGUS54 KLIX 082318
FFWLIX
LAC103-MSC045-090230-
/O.NEW.KLIX.FF.W.0002.240108T2318Z-240109T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
518 PM CST Mon Jan 8 2024

The National Weather Service in New Orleans has issued a

* Flash Flood Warning for...
  Southern St. Tammany Parish in southeastern Louisiana...
  Southwestern Hancock County in southern Mississippi...

* Until 830 PM CST.

* At 518 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2.5 and 3.5 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Slidell, Covington, Pearl River, Abita Springs, Lacombe, Stennis 
  Space Center, Pearlington and Slidell Airport.

This includes the following Interstates...
	Interstate 10 in Mississippi between mile markers 1 and 2.
	Interstate 10 in Louisiana between mile markers 261 and 273.
	Interstate 12 between mile markers 62 and 84.
	Interstate 59 in Louisiana between mile markers 1 and 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3037 9014 3052 9008 3043 8959 3016 8963
      3018 8969 3017 8970 3018 8975 3021 8979
      3023 8985 3025 8987 3026 8998 3031 9000
      3032 9004 3037 9009

FLASH FLOOD...RADAR INDICATED

$$

JL
1 follow-up statement
223 
WGUS74 KLIX 090159
FFSLIX

Flash Flood Statement
National Weather Service New Orleans LA
759 PM CST Mon Jan 8 2024

LAC103-MSC045-090209-
/O.CAN.KLIX.FF.W.0002.000000T0000Z-240109T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Tammany LA-Hancock MS-
759 PM CST Mon Jan 8 2024

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN ST. TAMMANY PARISH 
AND SOUTHWESTERN HANCOCK COUNTY...

The heavy rain has ended for now. Flooding is no longer expected to 
pose a threat. Please continue to heed remaining road closures. 
Additional rainfall will be possible overnight as a front moves 
through. Use caution if driving overnight.

A Flood Watch remains in effect until 900 AM CST Tuesday for 
portions of southeast Louisiana and southern Mississippi.

LAT...LON 3037 9014 3052 9008 3043 8959 3016 8963
      3018 8969 3017 8970 3018 8975 3021 8979
      3023 8985 3025 8987 3026 8998 3031 9000
      3032 9004 3037 9009

$$

JL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Jan 8, 4:17 PM CST, 1 hour 1 minute earlier.

Area forecast discussion, Jan 8, 4:17 PM CST, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service New Orleans LA
417 PM CST Mon Jan 8 2024

...New SHORT TERM, LONG TERM, AVIATION, MARINE...

.SHORT TERM...
(This evening through Tuesday night)
Issued at 415 PM CST Mon Jan 8 2024

A vigorous storm system is moving across the TX/OK panhandles and
will continue east through the Central Plains tonight. A surface low
associated with the upper low is located just east of it with an
appendant cold front draped across East Texas. Surface obs show
the front to be right along the I-35 corridor and racing eastward.
At the same time, a warm front extends eastward from this cold
front. It appears this boundary is right along the extreme
southern LA coast along a line from LCH to BVE. Shower and
thunderstorm coverage has rapidly expanded SW to NE across the
forecast area over the last few hours. Surface obs, model
soundings and SPC meso page all show the vast majority of the area
at 21Z is still north of the warm front which means inversion is
keeping storms from being surface based. The only except is right
on the LA coastal parishes where the actual warm front is.
Regardless, there's still ample instability aloft with those
levels cooling while the surface still warms. The main threats for
storms north of the boundary are are large hail and heavy
rainfall. The warm sector to move farther north with time
providing lift and ample low level instability as it removes the
inversion. Tight pressure gradient from 994mb surface low will
keep inflow strong. This combined with strong flow from the
approaching upper low/trough have resulted in quite high wind
shear and helicity. Thus, the potential for multiple tornadoes,
possibly strong, will be possible through this evening for storms
in the warm sector to just north of the warm front.

The aforementioned cold front racing eastward across Texas is
expected reach the western side of the CWA before midnight and exit
the eastern side before sunrise Tuesday. Yet more strong/severe
storms will be possible along this boundary with QLCS tornadoes
possible.

No changes made to current hazards out for the area. Current winds
may be a bit less than forecast but suspect that'll change as the
warm front lifts north and better mixing takes place. For the Flood
Watch, forecast still looks on track for areal 3-5 inches with
pockets of 50% more and isolated locations with double that
possible. Coastal flooding could be quite impactful on coastlines
perpendicular to the winds as high tides fall right at the same time
as peak winds this evening and overnight.

&&

.LONG TERM...
(Tuesday through Sunday night)
Issued at 415 PM CST Mon Jan 8 2024

The deepening upper level low should be crossing the mid Mississippi
River Valley around 18Z Tuesday before reaching the southern
periphery of the Great Lakes by Wednesday morning. This will bring
the apex of the trough into the western edge of the CWA 18z Tuesday
as well and the likely timing when all showers/storms are completely
east of the entire forecast area. The back edge of the rain shield
may still be over coastal MS and extreme southeastern LA 12-15Z, but
after that the rain should be over. Although rain ends, some weather
impacts continue. It's quite evident looking at model surface
pressure plot with time on Tuesday that the pressure gradient will
remain very tight throughout the day. This would support relatively
strong winds even over land areas. Even though conditions may be
borderline, have above normal confidence that Wind Advisory
conditions will persist throughout the day across the entire CWA and
will be extending Wind Advisory with current forecast package to
reflect that.

Much more benign weather expected Wednesday as trough/low ejects
east and zonal flow to slight ridging slides across the region.
Fairly rapid moderation of temps on Thursday as post front ridge
moves east of the local area and southerly flow increases. Should
see temps jump from low/mid 50s to closing in on 70 degrees for
highs on Thursday. This will be the lead-up to the next approaching
system late in the week. Models continue to lower confidence in the
forecast with a lack of run-to-run consistency in terms of timing
and position of the through. Regardless, will need to watch for
severe potential yet again.

&&

.AVIATION...
(00Z TAFS)
Issued at 415 PM CST Mon Jan 8 2024

Forecast remains a bit more challenging with due to limited ASOS
observations at the moment. Cigs have already fallen well into MVFR
range but and will continue to lower to IFR before sunset today.
Lightning is steadily becoming more numerous as stronger showers and
thunderstorms spread northeastward across the area. Expecting
convective coverage and intensity to increase more later this
afternoon. At the same time, winds will be an issue at all terminals
today/tonight. Wind shear impacts are expected as well. Southerly
winds are currently rising in coastal waters and will follow suit
inland as time progresses. Sustained 20-25kt with gusts up to 40kt
or higher especially for those along the coast. Winds will abruptly
shift with FROPA from almost due south to WNW with close to the same
speeds which occurs roughly around midnight tonight at BTR and end
for GPT around 3am Tue morning. Strong to severe +TSRA will also be
likely at one or two sites during this event and all sites will have
equal opportunity at severe storms mainly between 3pm and FROPA.
CIGs should jump up tomorrow morning as the front races eastward.
Not expecting winds to decrease by an appreciable amount until
Tuesday evening.

&&

.MARINE...
Issued at 415 PM CST Mon Jan 8 2024

A 994mb surface low over the eastern Texas Panhandle will be quickly
moving eastward across Oklahoma this evening and overnight, crossing
the Mississippi River mid morning Tuesday. A strong surface high is
embedded within a broad upper level ridge east of the region. This
setup is creating a very tight pressure gradient over the local
coastal waters. That gradient will tighten even more as the low
moves east and deepens. In response to this, very strong (Gale to
Storm Force) winds are/will shortly be developing over all of the
local coastal waters. Open Gulf water obs are already showing
sustained 30-40 knot winds with higher gusts. Stronger winds are
possible before the front reaches the area. Once it does, an abrupt
wind direction change is expected from SE to WNW. Strong to severe
storms will also accompany this cold front while the front races
east tonight. A very peaked confused sea condition is expected with
FROPA. Little change in wind speeds behind the front as the pressure
gradient remains tight for quite awhile. Thus, have added a Gale
Warning and Small Craft Advisory to the tale end of this event as
wind speeds gradually fall Tuesday night. All marine headlines may
be lowered by mid week before the next front impacts the area
starting the end of the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  41  51  29  55 / 100  10   0   0
BTR  45  54  32  59 / 100   0   0   0
ASD  46  56  33  57 / 100  10   0   0
MSY  49  56  37  58 / 100  10   0   0
GPT  48  57  34  54 / 100  30   0   0
PQL  49  61  32  56 / 100  40   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through Tuesday morning for LAZ034>037-039-046>048-
     056>060-064>071-076>090.

     Wind Advisory until 6 PM CST Tuesday for LAZ034>037-039-046>048-
     056-057-059-064-065-071-079-081-083-085-086-088>090.

     Coastal Flood Advisory until noon CST Tuesday for LAZ058-066>070-
     076-078-080-082-084.

     High Wind Warning until 3 AM CST Tuesday for LAZ058-060-066>070-
     076>078-080-082-084-087.

     Wind Advisory from 3 AM to 6 PM CST Tuesday for LAZ058-060-
     066>070-076>078-080-082-084-087.

GM...Gale Warning until 9 PM CST Tuesday for GMZ530-534.

     Small Craft Advisory from 9 PM Tuesday to 6 AM CST Wednesday for
     GMZ530-532-534-536-538-550-552-555-557-570-572-575-577.

     Storm Warning until 9 AM CST Tuesday for GMZ532-536-538-550-552-
     555-557-570-572-575-577.

     Gale Warning from 9 AM to 9 PM CST Tuesday for GMZ532-536-538-
     550-552-555-557-570-572-575-577.

MS...Flood Watch through Tuesday morning for MSZ068>071-077-083>088.

     Wind Advisory until 6 PM CST Tuesday for MSZ068>071-077-083>085.

     Coastal Flood Advisory until noon CST Tuesday for MSZ087-088.

     High Wind Warning until 3 AM CST Tuesday for MSZ086>088.

     Wind Advisory from 3 AM to 6 PM CST Tuesday for MSZ086>088.

     Coastal Flood Warning until noon CST Tuesday for MSZ086.

GM...Gale Warning until 9 PM CST Tuesday for GMZ534.

     Small Craft Advisory from 9 PM Tuesday to 6 AM CST Wednesday for
     GMZ532-534-536-538-550-552-555-557-570-572-575-577.

     Storm Warning until 9 AM CST Tuesday for GMZ536-538-550-552-555-
     557-570-572-575-577.

     Gale Warning from 9 AM to 9 PM CST Tuesday for GMZ536-538-550-
     552-555-557-570-572-575-577.

&&

SHORT TERM...ME
LONG TERM....ME
AVIATION...ME
MARINE...ME

In the hours before

Special weather statement, Jan 8, 3:11 PM CST, 2 hours 7 minutes before
Special Weather Statement
National Weather Service New Orleans LA
311 PM CST Mon Jan 8 2024

LAZ046-056-057-059-065-085-082145-
Iberville LA-Upper Terrebonne LA-Western Ascension LA-Assumption LA-
St. James LA-Upper Lafourche LA-
311 PM CST Mon Jan 8 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN ASCENSION,
NORTHWESTERN ST. JAMES, NORTH CENTRAL TERREBONNE, SOUTHEASTERN
IBERVILLE, WESTERN LAFOURCHE AND ASSUMPTION PARISHES THROUGH 345 PM
CST...

At 311 PM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Belle River, moving northeast
at 45 mph.

HAZARD...Funnel clouds, wind gusts up to 50 mph, and half inch hail.

SOURCE...Radar indicated.

IMPACT...If a funnel cloud briefly touches down, minor damage to
         outdoor objects is possible. Gusty winds could knock down
         tree limbs and blow around unsecured objects.

Locations impacted include...
Gonzales, Donaldsonville, Napoleonville, Supreme, Paincourtville,
Geismar, Labadieville, and Belle Rose.

This includes Interstate 10 in Louisiana between mile markers 176 and
182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3029 9088 2962 9094 2962 9103 2964 9106
      2963 9108 2965 9111 2981 9110 2984 9113
      2986 9120 2990 9121 2997 9126 3000 9126
      3000 9123 3004 9122 3003 9124 3006 9128
TIME...MOT...LOC 2111Z 227DEG 38KT 2984 9122

FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

CAB
Special weather statement, Jan 8, 3:51 PM CST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service New Orleans LA
351 PM CST Mon Jan 8 2024

LAZ048-056>059-083>086-082230-
Northern Livingston LA-Southern Livingston LA-Western Ascension LA-
Assumption LA-St. John The Baptist LA-St. James LA-
Upper Lafourche LA-East Baton Rouge LA-Eastern Ascension LA-
351 PM CST Mon Jan 8 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN ST.
JOHN THE BAPTIST, ASCENSION, ST. JAMES, CENTRAL LIVINGSTON, NORTHERN
LAFOURCHE, SOUTHERN EAST BATON ROUGE AND NORTH CENTRAL ASSUMPTION
PARISHES THROUGH 430 PM CST...

At 350 PM CST, Doppler radar was tracking a strong thunderstorm near
Convent, or 8 miles southeast of Donaldsonville, moving northeast at
50 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gonzales, Donaldsonville, Reserve, Laplace, Walker, Gramercy,
Lutcher, Livingston, Sorrento, French Settlement, Port Vincent,
Geismar, Convent, North Vacherie, Garyville, Prairieville, Wallace,
Whitehall, Edgard, and Chackbay.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 171 and 207.
 Interstate 12 between mile markers 15 and 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3063 9078 3019 9059 3012 9044 2985 9086
      3004 9089 3004 9098 3012 9109 3016 9109
TIME...MOT...LOC 2150Z 226DEG 54KT 3002 9090

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

HRL
Special weather statement, Jan 8, 4:11 PM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service New Orleans LA
411 PM CST Mon Jan 8 2024

LAZ079-MSZ077-083-082245-
Northern St. Tammany LA-Northern Hancock MS-Pearl River MS-
411 PM CST Mon Jan 8 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL ST. TAMMANY
PARISH, NORTHERN HANCOCK AND SOUTHWESTERN PEARL RIVER COUNTIES
THROUGH 445 PM CST...

At 411 PM CST, Doppler radar was tracking a strong thunderstorm near
Pearl River, or 9 miles north of Slidell, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Slidell, Picayune, Pearl River, Crossroads, Mcneil, and Slidell
Airport.

This includes the following Interstates...
 Interstate 59 in Louisiana between mile markers 5 and 11.
 Interstate 59 in Mississippi between mile markers 1 and 17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3033 8981 3042 8991 3080 8977 3058 8937
TIME...MOT...LOC 2211Z 206DEG 28KT 3042 8984

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

HRL
Local storm report, Jan 8, 5:04 PM CST, 14 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
504 PM CST Mon Jan 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     Tstm Wnd Dmg     2 NNW Labadieville      29.85N 90.97W
01/08/2024                   Assumption         LA   Emergency Mngr

            EM reported structural damage to a few homes
            and businesses.

&&

LNN
Local storm report, Jan 8, 5:17 PM CST, 1 minute before
Preliminary Local Storm Report
National Weather Service New Orleans LA
517 PM CST Mon Jan 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     Non-Tstm Wnd Gst 1 NNW Kenner            29.99N 90.26W
01/08/2024  M66 MPH          Jefferson          LA   ASOS

            ASOS station KMSY New Orleans Intl-Louis
            Armstrong.

&&

LNN
Local storm report, Jan 8, 5:18 PM CST, 0 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
518 PM CST Mon Jan 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     Non-Tstm Wnd Gst 1 N Gulfport            30.41N 89.07W
01/08/2024  M56 MPH          Harrison           MS   ASOS

            ASOS station KGPT Gulfport-Biloxi Intl
            Airport.

&&

LNN

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 10:15 AM CSTSpecial Weather StatementLIXPointe Coupee, West Feliciana45 min
Jan 8, 10:51 AM CSTSpecial Weather StatementLIXEast Feliciana39 min
Jan 8, 12:33 PM CSTRiver Flood WarningLIXTangipahoa4 days
Jan 8, 2:04 PM CSTSpecial Weather StatementLIXSaint Charles41 min
Jan 8, 2:29 PM CSTSpecial Weather StatementLIXSaint Charles31 min
Jan 8, 2:37 PM CSTSevere Thunderstorm WarningLIXJefferson, Saint Charles, Saint John the Baptist23 min
Jan 8, 2:41 PM CSTSpecial Weather StatementLIXSaint James34 min
Jan 8, 3:11 PM CSTSpecial Weather StatementLIXAscension, Assumption34 min
Jan 8, 3:23 PM CSTSevere Thunderstorm WarningLIXAssumption, Lafourche, Saint James52 min
Jan 8, 3:51 PM CSTSpecial Weather StatementLIXAscension, Livingston, Saint James39 min
Jan 8, 3:58 PM CSTTornado WarningLIXLafourche, Saint James, Saint John the Baptist25 min
Jan 8, 4:24 PM CSTGale WarningLIX29 hr
Jan 8, 4:24 PM CSTSmall Craft AdvisoryLIX36 hr
Jan 8, 4:41 PM CSTSpecial Marine WarningLIX49 min
Jan 8, 4:54 PM CSTFlash Flood WarningLIXAssumption, Lafourche, Saint Charles, Saint James, Saint John the Baptist99 min
Jan 8, 5:04 PM CSTSpecial Marine WarningLIX41 min
Jan 8, 5:06 PM CSTAreal Flood AdvisoryLIXSaint Tammany106 min
Jan 8, 5:17 PM CSTSevere Thunderstorm WarningLIXSaint Tammany43 min
Jan 8, 11:16 AM CSTSpecial Weather StatementLIXAmite44 min
Jan 8, 3:01 PM CSTSpecial Weather StatementLIXPearl River44 min
Jan 8, 4:11 PM CSTSpecial Weather StatementLIXPearl River34 min
Jan 8, 5:44 PM CSTSevere Thunderstorm WarningLIXHancock, Harrison, Pearl River46 min

Nearby

Flash Flood Warnings in Louisiana, 2024Flash Flood Warnings in Mississippi, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.